Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 490316, 5 pages
http://dx.doi.org/10.1155/2008/490316
Research Article

On Prime Near-Rings with Generalized Derivation

Department of Mathematics, Faculty of Mathematics and Science, Brock University, St. Catharines, Ontario, Canada L2S 3A1

Received 29 November 2007; Accepted 25 February 2008

Academic Editor: Francois Goichot

Copyright © 2008 Howard E. Bell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. E. Bell and G. Mason, β€œOn derivations in near-rings,” in Near-Rings and Near-Fields (TΓΌbingen, 1985), G. Betsch, Ed., vol. 137 of North-Holland Mathematics Studies, pp. 31–35, North-Holland, Amsterdam, The Netherlands, 1987. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. X.-K. Wang, β€œDerivations in prime near-rings,” Proceedings of the American Mathematical Society, vol. 121, no. 2, pp. 361–366, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. H. E. Bell and N.-U. Rehman, β€œGeneralized derivations with commutativity and anti-commutativity conditions,” Mathematical Journal of Okayama University, vol. 49, no. 1, pp. 139–147, 2007. View at Google Scholar
  4. Γ–. GΓΆlbaşi, β€œNotes on prime near-rings with generalized derivation,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 1, pp. 49–54, 2006. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet